# SDR CA981113018

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 71900011
- Condition: Faulty
- Location: Nr 2 Engine
- Component: Woodward
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AT 15,700 FEET, NR 2 ENGINE CAUSED A VIBRATION IN THE AIRCRAFT.  THE ENGINE AUTO SHUTDOWN.  HIGH EXHAUST TEMPERATURE WAS THE ONLY PARAMETER NOTED.  THE ENGINE WAS REPLACED.
